| Model Number |
8884720221 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported a balloon rupture after only 12 hours of use.No patient injury.
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A gemba walk was carried out with the multifunctional team on the production line.The current process is running according to product specifications meeting quality acceptance criteria.If additional information is received warranting further analysis, the investigation will be resumed.This complaint will be used for tracking and trending purposes.No further actions are required at this time.